# SDR USAA001464

- Difficulty date: September 11, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 49,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STIFFENER CORRODED 2 INCHES, BL 00 STATION 1016 PLUS 2 INCH.  REPLACED SECTION PER EA 66642 AND DWG 65C28106.  (M)
